Entire functions that share a polynomial with finite weight

Author
P. Sahoo, B. Saha
Department of Mathematics, University of Kalyani; Department of Mathematics, Ghurni High School(H.S), Krishnagar West Bengal, India
Abstract
In this paper, with the aid of weighted sharing method we study the uniqueness problems of entire functions that share a nonconstant polynomial with weight two. The results of the paper improve and generalize some results due to [10] and [11].
Keywords
uniqueness; entire function; weighted sharing
DOI
doi:10.15330/ms.44.1.36-44
Reference
1. J. Dou, X.G. Qi, L.Z. Yang, Entire functions that share fixed points, Bull. Malays. Math. Sci. Soc., 34 (2011), 355367.

2. M.L. Fang, Uniqueness and value sharing of entire functions, Comput. Math. Appl., 44 (2002), 828831.

3. M.L. Fang, X.H. Hua, Entire functions that share one value, J. Nanjing Univ. Math. Biquarterly, 13 (1996), 4448.

4. M.L. Fang, H.L. Qiu, Meromorphic functions that share fixed points, J. Math. Anal. Appl., 268 (2002), 426439.

5. W.K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70 (1959), 942.

6. W.K. Hayman, Meromorphic functions. Clarendon Press, Oxford, 1964.

7. I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161 (2001), 193206.

8. I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46 (2001), 241253.

9. W.C. Lin, H.X. Yi, Uniqueness theorems for meromorphic function concerning fixed points, Complex Var. Theory Appl., 49 (2004), 793806.

10. X.G. Qi, L.Z. Yang, Uniqueness of entire functions and fixed points, Ann. Polon. Math., 97 (2010), 87100.

11. P. Sahoo, Entire functions that share fixed points with finite weights, Bull. Belg. Math. Soc. Simon Stevin, 18 (2011), 883895.

12. C.C. Yang, On deficiencies of differential polynomials II, Math. Z., 125 (1972), 107112.

13. L. Yang, Value distribution theory. Springer-Verlag, Berlin, 1993.

14. H.X. Yi, C.C. Yang, Uniqueness theory of meromorphic functions. Science Press, Beijing, 1995.

15. J.L. Zhang, Uniqueness theorems for entire functions concerning fixed points, Comput. Math. Appl., 56 (2008), 30793087.

16. J.L. Zhang, L.Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., 8 (2007), Art. 18.

Pages
36-44
Volume
44
Issue
1
Year
2015
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue